# SDR IPXA2016071405849

- Difficulty date: July 13, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 69,449 hours, 14,141 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: RI,  DOOR EVAC SLIDE REMOTE PRESSURE PRESS TO TEST INOPERATIVE.  R & R R1 DOOR REMOTE PRESS INDICATOR ASSY IAW AMM 25-61-04.  OPS CK GOOD, EFF SOURCE REF 25-61-05-01.
